Jump to content

Photo

Irritation From Benzoyl Peroxide!

irritation allergy benzoyl peroxide

2 replies to this topic

#1 Tina565

Tina565

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 21-April 13

Posted 24 April 2013 - 11:48 PM

  I'm using 2.5% bp on my face. I started it at the beginning of this month and now i'm getting tiny bumps on my face!! i know its because of bp. I didn't over use it.

Should i continue this? or stop using this? i have another gel which has 0.5% bp in it. I have been using it for years. It didn't cause any irritation. My doctor prescribed me the bp gel. I think its harsh on my skin. So is it safe to go back to the previous gel?
 
 
 

#2 Tina565

Tina565

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 21-April 13

Posted 25 April 2013 - 07:07 AM

Please!! could someone help!!



#3 Hana C

Hana C

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 25-April 13

Posted 25 April 2013 - 11:56 PM

Hi Tina565,

 

Are the bumps colour less? Small bumps with no inflammation colour are usually blocked pores (i suggest a visit to a spa where they can perform extractions quite quickly to get rid of these blocked pores), however it could also be a reaction to the bp...

 

This may or may not help you, but I've been using Benzac 2.5% on my face for a few months (only on problem areas) - and what I've found is that it definitely isn't a product for everyone, especially if you have sensitive skin. The bumps could be a reaction from the Benzyl Peroxide. It's a chemical that literally bleaches and oxidizes your skin, so if you have sensitive skin you will react in some way. For me, I experience redness, burning and almost unbearable itching - i've created scratch marks on my face while sleeping! It can get pretty bad. In saying that, most of my breakouts have disappeared, and when new ones appear, they are small, not inflamed, and heal much faster. 

 

I would stop using whatever is irritating your skin. All this jibber jabber about "your skin will adjust over time" is rubbish. Your skin will continue to hate the 2.5% so it's up to you if you want to put up with the side effects.

 

As for me, I'm gonna continue researching for a more natural based acne program - although my skin is clear, it is so chemically damaged I regret using the BP.

 

Good luck






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users